# SDR SWAA2024040961504

- Difficulty date: March 10, 2024
- Submitted: April 9, 2024
- Operation: Air carrier
- Aircraft: N247WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32508
- Aircraft time: 59,172 hours, 35,615 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Bracket
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 344 Lbl58
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION SUPPORT BRACKET FLOOR STRUCTURE BS 344 AND LBL 58 WL 208.1 AT FWD GALLEY AREA 2024-176704<[01] REPLACED SUPPORT BRACKET FLOOR STRUCTURE BS 344 AND LBL 58 WL 208.1 AT FWD GALLEY AREA IAW B737-700 SRM 51-10-02 ITEM 9.;[02] CERTIFIED WORK PERFORMED.
